Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

August 11, 2011Crisp County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 11, 2011, 4:18 PM EDT for Crisp County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2011, 4:18 PM EDT (20:18 UTC)
Expired
Aug 11, 2011, 4:45 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Crisp County, GA

The radar

The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WWUS82 KFFC 112018
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT THU AUG 11 2011

GAZ106-112045-
418 PM EDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH WINDS 
AND FREQUENT LIGHTNING IN SOUTHERN CRISP COUNTY UNTIL 445 PM EDT...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER FORT EARLY...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SOUTHERN CRISP COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH 
OF THIS STORM INCLUDE FORT EARLY...GEORGIA VETERANS MEMORIAL STATE 
PARK...RAINES AND ARABI. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF 
WATER ON ROADWAYS.

&&

LAT...LON 3183 8388 3184 8394 3185 8395 3190 8394
      3192 8392 3196 8393 3183 8360 3181 8361
      3180 8362 3180 8380
TIME...MOT...LOC 2018Z 298DEG 26KT 3186 8388

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:39 PM EDT, 39 minutes earlier.

Area forecast discussion, Aug 11, 3:39 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU AUG 11 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

LATEST MSAS ANALYSIS SHOWS WEAK LOW PRESSURE FROM EAST CENTRAL
GEORGIA THROUGH SOUTH CAROLINA. FOR NOW...IT IS A TALE OF TWO
FORECAST AREAS...THE EASTERN HALF AND THE WESTERN HALF. THE
EASTERN HALF CONTINUES TO BE DOMINATED BY LOW LEVEL DRY AIR WHICH
HAS INHIBITED CONVECTIVE INITIATION...THE RESULT OF DEWPOINTS IN
THE MID 50S. THIS AREA ARCHES BACK NORTHWEST OVER THE EXTREME
NORTH AS WELL WITH VERY LITTLE DEVELOPMENT NOTED. TO THE
WEST...AIRMASS HAS REALLY MODERATED WITH DEWPOINTS FROM PEACHTREE
CITY TO ALBANY AND POINTS WESTWARD IN THE LOWER TO MID 70S. THIS
ZONE WHICH CORRESPONDS TO AN AREA OF ENHANCED THETA E HAS TAKEN
ADVANTAGE OF AN EARLY MORNING MCS WHICH BRIEFLY DIED OUT BUT IS
NOW PRODUCING ISOLATED SEVERE STORMS LOCALLY. EXPECT THIS GENERAL
ZONE OF ACTIVITY TO CONTINUE FOR THE REMAINDER OF THE EVENING
HOURS WITH PERHAPS A SHIFT EASTWARD TOWARD MACON BEFORE DISSIPATING.

MIXED SIGNALS AMONG THE MODELS FOR FRIDAY...ESPECIALLY LATE IN THE
PERIOD. WHAT THE MODELS AGREE ON IS SHIFTING DEEP LAYER MOISTURE
SOUTH WHICH WILL BE THE FAVORED REGION FOR INITIAL THUNDERSTORM
DEVELOPMENT AND WILL INDICATE LOW CHANCE POPS. THEREAFTER...NAM12
WANTS TO BRING SEABREEZE ACTIVITY WELL TO THE WEST THROUGH LATE
EVENING ALLOWING FOR LATE DAY THUNDERSTORM ACTIVITY FOR CENTRAL
AND WESTERN ZONES. GFS ON THE OTHER HAND KEEPS ACTIVITY CONFINED
TO THE SOUTHEAST GEORGIA PORTION WITH NIL POPS. WILL COMPROMISE
FOR NOW AND INDICATE 20 POPS MOVING BACK TOWARD ATLANTA METRO LATE EVENING.

FOR SATURDAY...WILL BE TRANSITIONING FROM THE MESOSCALE TO THE
SYNOPTIC SCALE AS DEEP UPPER MIDWEST TROUGH EXPANDS EASTWARD. BY
LATE SATURDAY...IT APPEARS BEST DYNAMICS WILL BE PROGRESSING MORE
EAST THAN DIGGING SOUTH AN WILL SHOW A SHARP GRADIENT FOR POPS
FROM NORTH TO SOUTH. ACTIVITY WILL TEND TO SWING THROUGH SATURDAY
NIGHT AND WILL EXTEND CHANCE POPS INTO CENTRAL GEORGIA. MUCH OF
THE SEVERE POTENTIAL WITH THIS SYSTEM WILL BE DIURNALLY DRIVEN AND
TIMING WILL BE CRUCIAL. UNFORTUNATELY THE TIMING IS VERY UNCERTAIN
AT THIS POINT AND WILL NEED TO MONITOR CLOSELY WITH SUBSEQUENT
FORECASTS.

.LONG TERM /SUNDAY THROUGH THURSDAY/...IN THE POST FRONTAL
ENVIRONMENT...STILL LOOKS LIKE SIGNIFICANT DRY AIR TO MOVE INTO
THE AREA AND TEMPS TO DROP INTO THE UPPER 80S FOR HIGHS. CURRENT
FORECAST HAS A GOOD HANDLE ON THIS AND LIMITED CHANGES PLANNED.

&&

.AVIATION...
18Z UPDATE...
CONVECTION BEGINNING TO DEVELOP ACROSS WEST GEORGIA...HAVE
CONTINUED CB IN THE CLOUD GROUP FOR ALL BUT AHN TO ACCOUNT FOR
THIS. EXPECT SOME LOW VFR TO MVFR VSBY FRIDAY MORNING...MAINLY AT
MCN AND AHN...THOUGH IT WILL DEPEND ON WHERE RAIN FALLS. WESTERLY
WINDS THROUGH THE PERIOD...EXCEPT POSSIBLY BRIEF NORTHEASTERLY
EARLY FRIDAY MORNING. CB AGAIN IN THE CLOUD GROUP FRIDAY
AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WIND SPEEDS...MEDIUM TO LOW ON POTENTIAL WIND SHIFT
FRIDAY MORNING.
HIGH ON CIGS/VSBY.
LOW TO MEDIUM ON CONVECTION.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  94  72  93 /  20  30  20  20
ATLANTA         72  92  73  90 /  20  30  20  30
BLAIRSVILLE     66  85  69  84 /  10  20  20  40
CARTERSVILLE    67  93  72  91 /  20  20  10  50
COLUMBUS        73  96  74  95 /  30  20  20  20
GAINESVILLE     71  91  73  89 /  10  30  20  30
MACON           74  96  73  93 /  20  30  20  20
ROME            68  95  67  93 /  30  20  10  50
PEACHTREE CITY  70  93  70  91 /  30  30  20  20
VIDALIA         74  96  75  92 /  20  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DEESE
Hazardous weather outlook, Aug 11, 5:32 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 AM EDT THU AUG 11 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
532 AM EDT THU AUG 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
FRONTAL BOUNDARY ACROSS NORTH GEORGIA WILL PUSH SOUTH THROUGH THE
DAY TODAY AS AN UPPER LEVEL DISTURBANCE ENTERS THE REGION.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE DROPS DOWN INTO NORTH AND CENTRAL
GEORGIA FROM THE TENNESSEE VALLEY TODAY AS FRONTAL BOUNDARY SHIFTS
SOUTHWARD. MOST UNSTABLE ATMOSPHERE EXPECTED OVER ALABAMA...THOUGH
MODELS INDICATE SOME WEAK TO MODERATE INSTABILITIES OVER
NORTH AND CENTRAL GEORGIA. PROVIDED ENOUGH MOISTURE ACROSS THE
AREA TODAY...THIS INSTABILITY IS ENOUGH TO PRODUCE ISOLATED
THUNDERSTORMS ESPECIALLY ACROSS WEST CENTRAL GEORGIA.
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Aug 11, 3:09 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT THU AUG 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             BOX SPRINGS             32.53N 84.66W
08/11/2011  U0.25 INCH       TALBOT             GA   POST OFFICE

            BOX SPRINGS POST OFFICE REPORTS HAIL OF UNKNOWN SIZE AND
            GUSTY WINDS.

&&

RGARCIA
Special weather statement, Aug 11, 3:16 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT THU AUG 11 2011

GAZ080-091>093-102>104-112000-
316 PM EDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 50 MPH
WINDS IN WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND
TAYLOR COUNTIES UNTIL 400 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUPERT TO BROOKLYN...MOVING SOUTHEAST AT 30
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR
COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE CEDAR CREEK...CHARLES...LOUVALE...ZELLOBEE...TAZEWELL...BUENA
VISTA...RENFROE...RUPERT...CHARING...BROOKLYN...CONCORD...SEMINOLE...
DOYLE...IDEAL AND RICHLAND. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8462 3214 8490 3224 8476 3223 8466
      3230 8466 3250 8430 3224 8396 3217 8403
      3208 8421 3194 8442 3195 8444 3191 8446
TIME...MOT...LOC 1915Z 312DEG 26KT 3239 8431 3229 8449
          3213 8474
Special weather statement, Aug 11, 3:34 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT THU AUG 11 2011

GAZ096-097-109-112015-
334 PM EDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT
LIGHTNING IN LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 415 PM
EDT...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOLDSBORO...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 415 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GOLDSBORO...
CARY...REBIE...ROWLAND...CHESTER...DEXTER...HARLOW...CADWELL AND
RENTZ. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3244 8336 3255 8329 3256 8327 3258 8322
      3245 8287 3225 8300
TIME...MOT...LOC 1934Z 298DEG 18KT 3247 8321
Special weather statement, Aug 11, 4:11 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU AUG 11 2011

GAZ107>109-112045-
411 PM EDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH WINDS
AND FREQUENT LIGHTNING IN NORTHEAST WILCOX...SOUTHEAST PULASKI AND
SOUTHERN DODGE COUNTIES UNTIL 445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCMULGEE BANKS...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
NORTHEAST WILCOX...SOUTHEAST PULASKI AND SOUTHERN DODGE COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OCMULGEE BANKS...CEDAR CREEK...RHINE...BROWNING...ABBEVILLE...UNION
AND FIVE POINTS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3207 8303 3189 8325 3213 8349 3222 8346
TIME...MOT...LOC 2010Z 305DEG 15KT 3214 8342
Local storm report, Aug 11, 4:18 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT THU AUG 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     5 NW HAMILTON           32.81N 84.93W
08/11/2011                   HARRIS             GA   911 CALL CENTER

            HARRIS COUNTY 911 REPORTS SEVERAL DOWNED TREES IN THE
            NORTHWESTERN PORTION OF COUNTY.

0231 PM     TSTM WND DMG     1 NE WAVERLY HALL       32.69N 84.73W
08/11/2011                   HARRIS             GA   LAW ENFORCEMENT

            WAVERLY HALL POLICE DEPARTMENT REPORTS SEVERAL TREES AND
            LINES DOWN ON GA HWY 85 HEADING TOWARDS MANCHESTER.

0242 PM     HAIL             BOX SPRINGS             32.53N 84.66W
08/11/2011  U0.25 INCH       TALBOT             GA   POST OFFICE

            BOX SPRINGS POST OFFICE REPORTS HAIL OF UNKNOWN SIZE AND
            GUSTY WINDS.

0254 PM     TSTM WND DMG     2 ESE OAKLAND           32.45N 84.51W
08/11/2011                   MARION             GA   911 CALL CENTER

            MARION COUNTY 911 RELAYED REPORTS OF A COUPLE OF DOWNED
            TREES.

&&

RGARCIA
Special weather statement, Aug 11, 4:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT THU AUG 11 2011

GAZ106-112045-
418 PM EDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH WINDS
AND FREQUENT LIGHTNING IN SOUTHERN CRISP COUNTY UNTIL 445 PM EDT...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT EARLY...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SOUTHERN CRISP COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE FORT EARLY...GEORGIA VETERANS MEMORIAL STATE
PARK...RAINES AND ARABI. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3183 8388 3184 8394 3185 8395 3190 8394
      3192 8392 3196 8393 3183 8360 3181 8361
      3180 8362 3180 8380
TIME...MOT...LOC 2018Z 298DEG 26KT 3186 8388

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 1:25 PM EDTSpecial Weather StatementFFCHarris50 min
Aug 11, 1:52 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup38 min
Aug 11, 2:11 PM EDTSpecial Weather StatementFFCMuscogee34 min
Aug 11, 2:30 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot, Taylor45 min
Aug 11, 2:33 PM EDTSpecial Weather StatementFFCHeard42 min
Aug 11, 3:07 PM EDTSpecial Weather StatementFFCBleckley, Twiggs38 min
Aug 11, 3:16 PM EDTSpecial Weather StatementFFCMarion, Schley, Webster44 min
Aug 11, 3:34 PM EDTSpecial Weather StatementFFCBleckley, Laurens41 min
Aug 11, 4:11 PM EDTSpecial Weather StatementFFCDodge34 min
Aug 11, 4:36 PM EDTSpecial Weather StatementFFCCrisp, Wilcox39 min
Aug 11, 4:45 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler45 min
Aug 11, 5:20 PM EDTSpecial Weather StatementFFCTelfair25 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.